# SDR AALA201712119034

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 57,420 hours, 24,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING PERIODIC SERVICE CHECK FOUND EMERGENCY EXIT LIGHTS AT ROWS 23 & 24 INOPERABLE. RECONNECTED WIRE ON SR 18 IAW ESPM 20-43-10. OPERATIONAL CHECK GOOD ON ALL SEAT ROWS LOWER LIGHTS.
